Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 377, NWS Memphis, TN

May 13, 20115 counties in Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at May 13, 2011, 4:29 PM CDT for 5 counties in Mississippi. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 13, 2011, 4:29 PM CDT (21:29 UTC)
Expired
May 13, 2011, 5:30 PM CDT
In force
61 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Calhoun County, MS, Chickasaw County, MS, Lafayette County, MS, Lee County, MS, Pontotoc County, MS

The radar

The Columbus AFB radar (KGWX), 81 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 13, 12:31 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 9.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1232 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1232 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
494 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

213 
WUUS54 KMEG 132129
SVRMEG
MSC013-017-071-081-115-132230-
/O.NEW.KMEG.SV.W.0377.110513T2129Z-110513T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
429 PM CDT FRI MAY 13 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHWESTERN CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI...
  EXTREME SOUTHWESTERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
  PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHEASTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...

* UNTIL 530 PM CDT

* AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING PING PONG SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR BANNER...OR
  12 MILES SOUTHEAST OF WATER VALLEY...AND MOVING EAST AT 30 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PONTOTOC
  AND TRACE STATE PARK.

 THIS WARNING ALSO INCLUDES AREAS NEAR DAVIS LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3422 8950 3437 8886 3437 8882 3438 8881
      3401 8882 3393 8950
TIME...MOT...LOC 2129Z 254DEG 28KT 3408 8942

$$


JAB/TLSJR
2 follow-up statements
086 
WWUS54 KMEG 132206
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
506 PM CDT FRI MAY 13 2011

MSC071-132216-
/O.CAN.KMEG.SV.W.0377.000000T0000Z-110513T2230Z/
LAFAYETTE MS-
506 PM CDT FRI MAY 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAFAYETTE COUNTY
IS CANCELLED...

AT 506 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3402 8912 3402 8924 3428 8923 3437 8886
      3437 8882 3438 8881 3408 8882
TIME...MOT...LOC 2206Z 254DEG 28KT 3416 8909

$$

MSC013-017-081-115-132230-
/O.CON.KMEG.SV.W.0377.000000T0000Z-110513T2230Z/
LEE MS-PONTOTOC MS-CALHOUN MS-CHICKASAW MS-
506 PM CDT FRI MAY 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN CHICKASAW...EAST CENTRAL CALHOUN...PONTOTOC AND
EXTREME WEST CENTRAL LEE COUNTIES...

AT 506 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
PANNELL...OR 10 MILES SOUTHWEST OF PONTOTOC...MOVING EAST AT 30 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ALGOMA...
ENDVILLE...PONTOTOC...SHERMAN...TOCCOPOLA...SPRINGVILLE...ROBBS...
MATTHEWS...PANNELL...ROUGH EDGE...NIXON...CHIWAPA...WALLFIELD AND
CHESTERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3402 8912 3402 8924 3428 8923 3437 8886
      3437 8882 3438 8881 3408 8882
TIME...MOT...LOC 2206Z 254DEG 28KT 3416 8909

$$


JAB/TLSJR
094 
WWUS54 KMEG 132222
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
522 PM CDT FRI MAY 13 2011

MSC013-017-081-115-132232-
/O.EXP.KMEG.SV.W.0377.000000T0000Z-110513T2230Z/
LEE MS-PONTOTOC MS-CALHOUN MS-CHICKASAW MS-
522 PM CDT FRI MAY 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHICKASAW...EAST
CENTRAL CALHOUN...PONTOTOC AND EXTREME WEST CENTRAL LEE COUNTIES WILL
EXPIRE AT 530 PM CDT...

AT 522 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

.CONTINUE TO MONITOR WEATHER CONDITIONS AS FUTURE WARNINGS ARE
POSSIBLE FOR YOUR AREA.

LAT...LON 3402 8912 3402 8924 3428 8923 3437 8886
      3437 8882 3438 8881 3408 8882
TIME...MOT...LOC 2222Z 254DEG 28KT 3419 8894

$$


JAB/TLSJR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 3:02 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, May 13, 3:02 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
302 PM CDT FRI MAY 13 2011

.DISCUSSION...

SKIES ARE PARTLY TO MOSTLY CLOUDY THIS AFTERNOON WITH TEMPERATURES
RANGING FROM THE MID 60S TO LOWER 80S. THUNDERSTORMS...SOME
PRODUCING LARGE HAIL ARE MOVING ACROSS EAST ARKANSAS AND THE
MISSOURI BOOTHEEL AND WILL BE MOVING ACROSS THE MISSISSIPPI RIVER
SHORTLY. A SEVERE THUNDERSTORMS REMAINS IN EFFECT FOR THE ENTIRE
FORECAST AREA UNTIL 7 PM.

UPPER LEVEL LOW WAS OVER SOUTH CENTRAL MISSOURI THIS AFTERNOON AND
WILL MOVE EAST TONIGHT ACROSS THE FORECAST AREA. THE BEST CHANCE
OF THUNDERSTORMS WILL BE AHEAD OF THE LOW BUT SOME SCATTERED
THUNDERSTORMS WILL BE POSSIBLE AFTER THE LOW PASSES THROUGH.
SCATTERED THUNDERSTORMS WILL BE POSSIBLE SATURDAY MORNING
ESPECIALLY OVER EASTERN SECTIONS OF THE FORECAST AREA. BEHIND THE
UPPER LOW AND ASSOCIATED COLD FRONT...COOLER AIR WILL MOVE INTO
THE FORECAST AREA ON SATURDAY AS AFTERNOON TEMPERATURES WILL
STRUGGLE TO REACH 70 DEGREES. SATURDAY NIGHT SHOULD REMAIN DRY AND
COOLER.

BY SUNDAY...AN UPPER LEVEL TROUGH WILL SWING SOUTH THROUGH THE
CENTRAL PLAINS AND EVENTUALLY INTO THE FORECAST AREA SUNDAY NIGHT
AND MONDAY. AS A RESULT...SOME ISOLATED SHOWERS ARE POSSIBLE OVER
NORTHERN SECTIONS OF THE FORECAST AREA DURING THE DAY SUNDAY.
SCATTERED SHOWERS WILL BE POSSIBLE SUNDAY NIGHT AND MONDAY ACROSS
THE ENTIRE FORECAST AREA AS THE TROUGH MOVES THE REGION.

HIGH PRESSURE WILL BUILD INTO THE REGION STARTING MONDAY NIGHT
BRINGING A PERIOD OF DRY WEATHER AND PLEASANT BELOW NORMAL
TEMPERATURES FROM MONDAY NIGHT THROUGH THURSDAY.

ANOTHER UPPER LEVEL LOW WILL MOVE INTO THE SOUTHERN PLAINS
THURSDAY NIGHT AND FRIDAY. THIS LOW WILL SPREAD SCATTERED SHOWERS
AND THUNDERSTORMS ACROSS THE FORECAST AREA.

HYDROLOGY...

THE MAIN STEM MISSISSIPPI RIVER WILL REMAIN ABOVE MAJOR FLOOD
STAGE LEVELS THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. AREAS
THAT HAVE BEEN FLOODED DUE TO THE NEAR RECORD MISSISSIPPI RIVER
FLOODING WILL LIKELY CONTINUE TO EXPERIENCE FLOODED CONDITIONS FOR
THE NEXT SEVERAL DAYS...POSSIBLY FOR THE NEXT COUPLE OF WEEKS FOR
SOME LOCATIONS. SMALLER TRIBUTARIES OFF OF THE MAIN STEM
MISSISSIPPI RIVER MAY SEE RISES IF HEAVIER RAINFALL DOES FALL OVER
THE BASINS TODAY...AS RUNOFF WILL NOT BE ABLE TO ESCAPE THE
SMALLER RIVERS DUE TO CONTINUED BACK WATER FLOOD ISSUES ASSOCIATED
WITH THE MISSISSIPPI RIVER.

ARS

&&

AVIATION...

18Z TAF CYCLE

THUNDERSTORMS ARE DEVELOPING ACROSS EASTERN ARKANSAS AND WILL MOVE
ACROSS THE MIDSOUTH THIS AFTERNOON. THUNDERSTORMS WILL BE POSSIBLE
AT ALL SITES...WITH KJBR HAVING THE EARLIEST STORMS AND
KTUP HAVING THE LATEST. A FEW STORMS HAVE DEVELOPED ACROSS
CENTRAL MISSISSIPPI THAT WILL ALSO NEED TO BE WATCHED IN CASE THEY
ARRIVE AT TUPELO EARLIER THAN EXPECTED. THUNDERSTORMS WILL BRING GUSTY
WINDS...LOWER VISIBILITIES AND LOWER CEILINGS. A COLD FRONT WILL
MOVE THROUGH AFTER THE STORMS...CAUSING WINDS TO VEER FROM
SOUTHWEST TO WEST NORTHWEST. WINDS WILL BEGIN TO WEAKEN LATER
THIS EVENING. CEILINGS WILL REMAIN MVFR AFTER STORMS AND COLD
FRONT...HOWEVER LOW CLOUDS AND FOG ARE EXPECTED TO MOVE IN AFTER
MIDNIGHT TONIGHT AND LAST THROUGH MOST OF THE EARLY MORNING HOURS.
KMEM WILL REMAIN IN MVFR CONDITIONS...HOWEVER IFR CONDITIONS ARE
POSSIBLE BUT WAS NOT CONFIDENT ENOUGH TO PUT INTO THE KMEM TAF
JUST YET. KMKL...KTUP...AND KJBR ARE EXPECTED TO SEE IFR
CONDITIONS. CLOUDS WILL BEGIN TO LIFT SLIGHTLY AFTER SUNRISE
TOMORROW BUT STILL REMAIN MVFR THROUGH THE REST OF THE TAF CYCLE.

RRH

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  58  69  51  65 /  40  20  10  10
MKL  57  67  48  63 /  60  30  10  20
JBR  57  68  48  64 /  30  20  10  20
TUP  57  71  52  68 /  70  20  10  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, May 13, 5:04 AM CDT, 11 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
504 AM CDT FRI MAY 13 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-141215-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
504 AM CDT FRI MAY 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE WEATHER ACROSS THE MID SOUTH
TODAY. THE PRIMARY SEVERE WEATHER RISKS WILL BE LARGE HAIL AND
DAMAGING WINDS. THERE MAY ALSO BE SOME ISOLATED FLASH FLOODING IN
AREAS WHERE THUNDERSTORMS MOVE REPEATEDLY OVER THE SAME AREAS.

HISTORIC RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER WITH
LEVEES BEING STRESSED AT SOME LOCATIONS. BACKWATER FLOODING ALONG
TRIBUTARIES TO THE MISSISSIPPI RIVER REMAIN OF SERIOUS CONCERN.
OTHER AREA RIVERS ARE ALSO IN MODERATE OR MAJOR FLOOD. PLEASE
REMAIN UPDATED WITH THE LATEST FLOOD WARNINGS AND FOLLOW ANY EVACUATION
ORDERS ISSUED BY YOUR LOCAL EMERGENCY MANAGEMENT AGENCY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SIGNIFICANT RIVER FLOODING WILL CONTINUE ALONG MANY AREA
RIVERS...INCLUDING PERSISTENT MAJOR FLOODING ALONG THE MISSISSIPPI RIVER.
BACKWATER FLOODING ALONG TRIBUTARIES TO THE MISSISSIPPI RIVER WILL
REMAIN OF SERIOUS CONCERN.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGERS...AND LAW
ENFORCEMENT OFFICIALS IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL
LIKELY BE NEEDED TODAY. PLEASE REPORT ANY SEVERE WEATHER OR NEW
FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN MEMPHIS.

JLH

In the hours before

Local storm report, May 13, 2:57 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
257 PM CDT FRI MAY 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     FUNNEL CLOUD     2 SW JENNETTE           35.14N 90.44W
05/13/2011                   ST. FRANCIS        AR   PUBLIC

            2 SEPARATE 18 WHEELER TRUCK DRIVERS REPORTED A FUNNEL
            CLOUD ALONG I-40 BETWEEN MILE MARKERS 260 AND 265.

&&

RRH
Local storm report, May 13, 3:29 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
329 PM CDT FRI MAY 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     FUNNEL CLOUD     5 SW COVINGTON          35.52N 89.71W
05/13/2011                   TIPTON             TN   BROADCAST MEDIA

            ABC NEWS REPORTED THAT A VIEWER CALLED IN A FUNNEL CLOUD
            SOUTHWEST OF THE TOWN OF COVINGTON. VIEWER LIVES IN
            SOUTHEAST COVINGTON...BUT WAS LOOKING TOWARDS MILLINGTON.
            FUNNEL CLOUD CAME HALF WAY TO THE GROUND.

0323 PM     HAIL             MUNFORD                 35.45N 89.80W
05/13/2011  E0.75 INCH       TIPTON             TN   PUBLIC

            PENNY SIZE HAIL NEAR MUNFORD.

&&

RRH
Local storm report, May 13, 3:46 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
346 PM CDT FRI MAY 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             COVINGTON               35.57N 89.65W
05/13/2011  E0.75 INCH       TIPTON             TN   TRAINED SPOTTER

            DIME SIZE HAIL REPORTED IN COVINGTON.

0330 PM     HAIL             LEWISBURG               34.87N 89.82W
05/13/2011  E1.00 INCH       DESOTO             MS   AMATEUR RADIO

            QUARTER SIZE HAIL IN THE TOWN OF LEWISBURG.

0332 PM     HAIL             INDEPENDENCE            34.70N 89.80W
05/13/2011  E1.75 INCH       TATE               MS   AMATEUR RADIO

            GOLFBALL SIZE HAIL NEAR THE INTERSECTION OF HWY 306 AND
            HWY 305 IN INDEPENDENCE.

&&

RRH
Local storm report, May 13, 4:09 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
409 PM CDT FRI MAY 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     FUNNEL CLOUD     3 S HOLLY SPRINGS       34.73N 89.44W
05/13/2011                   MARSHALL           MS   AMATEUR RADIO

            3 MILES SOUTH OF HOLLY SPRINGS ON HWY 7.

0408 PM     HAIL             3 S HOLLY SPRINGS       34.73N 89.44W
05/13/2011  E1.75 INCH       MARSHALL           MS   AMATEUR RADIO

&&

CDG
Local storm report, May 13, 4:26 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
426 PM CDT FRI MAY 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     HAIL             5 SE ALAMO              35.73N 89.05W
05/13/2011  E1.25 INCH       CROCKETT           TN   TRAINED SPOTTER

&&

CDG
Local storm report, May 13, 4:27 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
427 PM CDT FRI MAY 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HAIL             5 SE ALAMO              35.73N 89.05W
05/13/2011  E1.25 INCH       CROCKETT           TN   TRAINED SPOTTER

&&

CDG

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 1:37 PM CDTSevere Thunderstorm WarningMEGTunica53 min
May 13, 2:19 PM CDTSevere Thunderstorm WarningMEGTunica41 min
May 13, 2:22 PM CDTSevere Thunderstorm WarningMEGDeSoto, Tate, Tunica53 min
May 13, 3:08 PM CDTSevere Thunderstorm WarningMEGDeSoto, Marshall, Tate52 min
May 13, 3:43 PM CDTSevere Thunderstorm WarningMEGDeSoto, Panola, Tate, Tunica47 min
May 13, 3:45 PM CDTSevere Thunderstorm WarningMEGBenton, Marshall60 min
May 13, 4:06 PM CDTTornado WarningMEGBenton, Marshall24 min
May 13, 4:27 PM CDTTornado WarningMEGBenton, Marshall33 min
May 13, 4:31 PM CDTSevere Thunderstorm WarningMEGMarshall, Tate44 min
May 13, 4:51 PM CDTTornado WarningMEGAlcorn, Benton, Tippah39 min
May 13, 5:05 PM CDTSevere Thunderstorm WarningMEGBenton, Lafayette, Marshall, Union55 min
May 13, 5:12 PM CDTSevere Thunderstorm WarningMEGBenton, Lafayette, Marshall, Panola, Tate, Union63 min
May 13, 5:24 PM CDTTornado WarningMEGAlcorn, Prentiss, Tippah51 min
May 13, 6:05 PM CDTTornado WarningMEGAlcorn, Tishomingo40 min
May 13, 6:06 PM CDTFlash Flood WarningMEGAlcorn, Benton, Lafayette, Marshall, Pontotoc, Prentiss and 2 more3 hr
May 13, 6:07 PM CDTSevere Thunderstorm WarningMEGLafayette, Lee, Pontotoc, Union53 min
May 13, 6:17 PM CDTSevere Thunderstorm WarningMEGPrentiss, Tippah, Tishomingo58 min
May 13, 6:34 PM CDTTornado WarningMEGTishomingo41 min
May 13, 6:43 PM CDTTornado WarningMEGTishomingo32 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.